MathSciNet Relay Station
MathSciNet bibliographic data
MR972706 17B35 (16S30)
Smith, S. P. A class of algebras similar to the enveloping algebra of ${\rm sl}(2)$. Trans. Amer. Math. Soc. 322 (1990), no. 1, 285–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement